About this Journal Submit a Manuscript Table of Contents
Physics Research International
Volume 2012 (2012), Article ID 567873, 4 pages
http://dx.doi.org/10.1155/2012/567873
Research Article

Variation of the Gravitational Constant in the Radiation-Dominated Universe

Konfluence Research, 6009 Olympic, Manitou Springs, CO 80829, USA

Received 29 September 2011; Accepted 4 December 2011

Academic Editor: Bijan Saha

Copyright © 2012 L. L. Williams. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. L. Williams, “Variation of the Gravitational Constant in the Radiation-Dominated Universe,” Physics Research International, vol. 2012, Article ID 567873, 4 pages, 2012. doi:10.1155/2012/567873